CSpace  > 应用数学研究所
Regularized estimation in GINAR(p) process
Zhang, Haixiang1; Wang, Dehui2; Sun, Liuquan3
2017-12-01
Source PublicationJOURNAL OF THE KOREAN STATISTICAL SOCIETY
ISSN1226-3192
Volume46Issue:4Pages:502-517
AbstractThis article is concerned with the regularized estimation methodology for generalized pth-order integer-valued autoregressive (GINAR(p)) process, especially when the regression coefficients are sparse. Under some mild regularity conditions, we show that the regularized estimators perform as well as if the correct submodel was known. The oracle properties of the estimators are established. Extensive Monte Carlo simulation studies demonstrate that the proposed procedure works well. To illustrate its usefulness, an application to a real data about epileptic patient is also provided. (C) 2017 The Korean Statistical Society. Published by Elsevier B.V. All rights reserved.
KeywordInteger-valued time series Penalty function Oracle property Thinning operator Regularized estimation
DOI10.1016/j.jkss.2017.03.001
Language英语
Funding ProjectNational Natural Science Foundation of China[11301212] ; National Natural Science Foundation of China[11401146] ; National Natural Science Foundation of China[11271155] ; National Natural Science Foundation of China[11001105] ; National Natural Science Foundation of China[11231010] ; National Natural Science Foundation of China[11690015] ; Key Laboratory of RCSDS, CAS[2008DP173182]
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000416613100002
PublisherKOREAN STATISTICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29168
Collection应用数学研究所
Affiliation1.Tianjin Univ, Ctr Appl Math, Tianjin 300072, Peoples R China
2.Jilin Univ, Math Sch, Changchun 130012, Jilin, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Zhang, Haixiang,Wang, Dehui,Sun, Liuquan. Regularized estimation in GINAR(p) process[J]. JOURNAL OF THE KOREAN STATISTICAL SOCIETY,2017,46(4):502-517.
APA Zhang, Haixiang,Wang, Dehui,&Sun, Liuquan.(2017).Regularized estimation in GINAR(p) process.JOURNAL OF THE KOREAN STATISTICAL SOCIETY,46(4),502-517.
MLA Zhang, Haixiang,et al."Regularized estimation in GINAR(p) process".JOURNAL OF THE KOREAN STATISTICAL SOCIETY 46.4(2017):502-517.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Haixiang]'s Articles
[Wang, Dehui]'s Articles
[Sun, Liuquan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Haixiang]'s Articles
[Wang, Dehui]'s Articles
[Sun, Liuquan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Haixiang]'s Articles
[Wang, Dehui]'s Articles
[Sun, Liuquan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.